# SDR DLM90080424

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9530085
- Part serial: 97465
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 54.5 IS OUT OF LIMITS AT FUSELAGE STA 760-899.  REMOVED AND REPLACED SEAT TRACK FS 760-899, IAW MD90 SRM 53-40-01 FIG 6.
